default-icon

Overdosage of Tramadol

Daybefore yesterday i took overdosage of ultracet tablet in anger and got treated with trips n antibiotics yesterday. I have 10 months old baby, shall I feed her?
views-icons 49 Views Bookmark this Answer
Bookmark
v

Doctor Answers (2) on Overdosage of Tramadol

doctor profile image
Answered
Most of the drugs are out of your system in 24hours. So you can feed your baby if its been 24 hours you took your last medicine. I am worried about your psychological health as a mother of 10 month old baby. You need a few sessions of "Talk It Out" counselling. You can book an appointment and will receive a call back to get details of such sessions. There is a way and manner in which such sessions create a paradigm shift. Homeopathy is safe and effective.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Arun R Bangalore | General Physician
Answered
Hi, suggest you can avoid because of the medication taken. Suggest you to speak to your paediatrician and obstetrician also for confirmation.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO